Advances in Mathematics of Communications (AMC)

On the weight distribution of codes over finite rings
Pages: 395 - 406, Volume 5, Issue 2, May 2011

doi:10.3934/amc.2011.5.395      Abstract        References        Full text (400.1K)           Related Articles

Eimear Byrne - School of Mathematical Sciences, University College Dublin, Springfield, MO 65801-2604, United States (email)

1 C. Bracken, E. Byrne, N. Markin and G. McGuire, New families of almost perfect nonlinear trinomials and multinomials, Finite Fields Appl., 14 (2008), 703-714.       
2 E. Byrne, M. Greferath and T. Honold, Ring geometries, two-weight codes and strongly regular graphs, Des. Codes Crypt., 48 (2008), 1-16.       
3 E. Byrne, M. Greferath, A. Kohnert and V. Skachek, New bounds for codes over finite Frobenius rings, Des. Codes Crypt., 57 (2010), 169-179.       
4 E. Byrne, M. Greferath and M. E. O'Sullivan, The linear programming bound for codes over finite Frobenius rings, Des. Codes Crypt., 42 (2007), 289-301.       
5 E. Byrne and A. Sneyd, Constructions of two-weight codes over finite rings, in "Proceedings of the 19th International Symposium on Mathematical Theory of Networks and Systems (MTNS 2010),'' Budapest, July, 2010.
6 C. Carlet, P. Charpin and V. Zinoviev, Codes, bent functions and permutations suitable for DES-like cryptosystems, Des. Codes Crypt., 15 (1998), 125-156.       
7 C. Carlet, C. Ding and J. Yuan, Linear codes from perfect nonlinear mappings and their secret sharing schemes, IEEE Trans. Inform. Theory, 51 (2005), 2089-2013.       
8 I. Constantinescu and W. Heise, A metric for codes over residue class rings of integers (in Russian), Problemy Peredachi Informatsii, 33 (1997), 22-28; translation in Problems Inform. Transmission, 33 (1997), 208-213.       
9 P. Delsarte, Weights of linear codes and strongly regular normed spaces, Discrete Math., 3 (1972), 47-64.       
10 M. Greferath, A. Nechaev and R. Wisbauer, Finite quasi-Frobenius modules and linear codes, J. Algebra Appl., 3 (2004), 247-272.       
11 M. Greferath and M. E. O'Sullivan, On bounds for codes over Frobenius rings under homogeneous weights, Discrete Math., 289 (2004), 11-24.       
12 M. Greferath and S. E. Schmidt, Finite-ring combinatorics and MacWilliams equivalence theorem, J. Combin. Theory A, 92 (2000), 17-28.       
13 A. R. Hammons, P. V. Kumar, A. R. Calderbank, N. J. A. Sloane and P. SolĂ©, The $\mathbbZ_4$-linearity of Kerdock, Preparata, Goethals and related codes, IEEE Trans. Inform. Theory, 40 (1994), 301-319.       
14 R. C. Heimiller, Phase shift pulse codes with good periodic correlation properties, IRE Trans. Inform. Theory, IT-7 (1961), 254-257.
15 T. Honold, Characterization of finite Frobenius rings, Arch. Math. (Basel), 76 (2001), 406-415.       
16 T. Honold, Further results on homogeneous two-weight codes, in "Proceedings of Optimal Codes and Related Topics,'' Bulgaria, (2007).
17 T. Y. Lam, "Lectures on Modules and Rings,'' Springer-Verlag, 1999.       
18 B. R. McDonald, Finite rings with identity, in "Pure and Applied Mathematics,'' Marcel Dekker, Inc., New York, (1974), 429.       
19 R. Raghavendran, Finite associative rings, Compositio Math., 21 (1969), 195-229.       
20 J. Yuan, C. Carlet and C. Ding, The weight distribution of a class of linear codes from perfect nonlinear functions, IEEE Trans. Inform. Theory, 52 (2006), 712-717.       

Go to top